# SDR SWIA200921491

- Difficulty date: April 26, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 14,716 hours, 9,202 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0662
- Condition: Failed
- Location: Spoilers
- Part time: 14,687 hours, 9,184 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 5871 - FLIGHT SPOILERS DEPLOYED ON DESCENT.  REPLACED RIGHT MULTI-FUNCTION SPOILER PCU PN:51200-11 SN OFF: MAL-0662.
